# SDR SWAA2015112446384

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 35,777 hours, 24,063 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 71211997101AC
- Part serial: 0519469
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERT, AUTO FAIL PRESS LIGHT ON.  R & R CABIN PRESS OUTFLOW VLV IAW AMM.
